# SDR CA150504008

- Difficulty date: May 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 62,956 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NSA8205119
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING, THE FLIGHT EXPERIENCED A YELLOW HYD FAILURE.  THE CREW IN CONSULTATION WITH FLIGHT DISPATCH, MTC CONTROL & SOC ELECTED TO DIVERT THE FLIGHT BACK WHERE & OVER WEIGHT LANDING BY 9000 KGS WILL BE CARRIED OUT.  THE CREW WILL DECLARE A PAN WITH ATC.  RESOLUTION DURING INSPECTION FOUND YELLOW HP MANIFOLD LEAKING FROM CHECK VALVE PN CAR400 O RING`S REPLACED IAW AMM 29-13-53-400-804-A.  NO PUMP CAVITATION NOTED.
